Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Concerning the definition of harmonic functions


Author: E. F. Beckenbach
Journal: Bull. Amer. Math. Soc. 51 (1945), 240-245
DOI: https://doi.org/10.1090/S0002-9904-1945-08318-9
MathSciNet review: 0011870
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Hopf, Bemerkungen zur Aufgabe 49, Jber. Deutschen Math. Verein. vol. 39 (1930) part 2, pp. 4-6.
  • 2. P. T. Maker, Conditions on u(x, y) and v(x, y) necessary and sufficient for the regularity of u+iv, Trans. Amer. Math. Soc. vol. 45 (1939) pp. 265-275. MR 1501991
  • 3. D. Menchoff, Les conditions de monogénéité, Actualités Scientifiques et Industrielles, no. 329, Paris, 1936.
  • 4. J. Ridder, Harmonische, subharmonische und analytische Funktionen, Annali Scuola Normale Superiore, Pisa, (2) vol. 9 (1940) pp. 277-287. MR 5259
  • 5. S. Saks, Theory of the integral, New York, 1937.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08318-9

American Mathematical Society